# SDR ZJW2004F00000

- Difficulty date: October 26, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N411JF
- Make and model: Gulstm 500B
- Aircraft serial: 500B101435
- Engine: Lyc IO540B1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Damaged
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE LOST POWER DUE TO LOSS OF OIL.  ENGINE WAS CAGED IN OMA AND LANDED SAFELY.  GROUND INSPECTION SHOWED HOLE IN CRANKCASE.  PROBABLY ROD CAP SEPARATION DUE TO ROD BEARING FAILURE.
